# SDR 04FDEA02500

- Difficulty date: August 18, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD FLANGE OF FRAME SHEAR TIE AT BS 480 BETWEEN STR 27L AND 28L.  *S/D*  REMOVED CORROSION ON FWD FLANGE OF FRAME SHEAR TIE STA 480 BETWEEN STR 27L AND 28L.  REMOVED 021. 1 X 1 INCH FROM .063, OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS FROM .071 7075.T6 LOT 562290, BAC1490-2865.  ALODINED, PRIMED AND INSTALLED NEW SHEAR TIE, REPAIR PART IAW SRM 51-10-6, 51-30-02, 53-10-1, 53-10-4, FED EX MM 51-20-021-7, 51-20-151-7, FED-EX EA 7-5310-70677.
